U.S. doctors online nowAsk doctors free
Spring, TX
A 33-year-old female asked about a male:

My son is 13 & weaning off keppra, (levetiracetam) no new meds. we are on second step down 1ml3xday. what withdrawal symptoms could he be having? he is not happy.

1 doctor answer1 doctor weighed in
Dr. Ellen Altenburg
Pediatrics 32 years experience
Several symptoms: Return of seizures, anxiety, depression, nervousness, irritability, sleepiness & dizziness. I would speak to his neurologist about his symptoms if you have concerns.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 28, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.